RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 6, Pages 883–896 (Mi izv3684)  

This article is cited in 8 scientific papers (total in 8 papers)

Uniform estimates in closed regions for the eigenfunctions of an elliptic operator and their derivatives

V. A. Il'in, I. A. Shishmarev


Full text: PDF file (1336 kB)

Bibliographic databases:
Received: 09.04.1959

Citation: V. A. Il'in, I. A. Shishmarev, “Uniform estimates in closed regions for the eigenfunctions of an elliptic operator and their derivatives”, Izv. Akad. Nauk SSSR Ser. Mat., 24:6 (1960), 883–896

Citation in format AMSBIB
\Bibitem{IliShi60}
\by V.~A.~Il'in, I.~A.~Shishmarev
\paper Uniform estimates in closed regions for the eigenfunctions of an elliptic operator and their derivatives
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 6
\pages 883--896
\mathnet{http://mi.mathnet.ru/izv3684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=123805}
\zmath{https://zbmath.org/?q=an:0095.08201}


Linking options:
  • http://mi.mathnet.ru/eng/izv3684
  • http://mi.mathnet.ru/eng/izv/v24/i6/p883

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. R. Nosov, “On a mixed problem for a hyperbolic equation of the second order”, Math. USSR-Izv., 3:2 (1969), 357–374  mathnet  crossref  mathscinet  zmath
    2. M. V. Novitskii, “Representation of completely $L$-superharmonic functions”, Math. USSR-Izv., 9:6 (1975), 1279–1296  mathnet  crossref  mathscinet  zmath
    3. V. G. Prikazchikov, “The principal term in the expansion of the error of the eigenvalues of the discrete analogue of an elliptic operator”, Comput. Math. Math. Phys., 32:10 (1992), 1501–1505  mathnet  mathscinet  zmath  isi
    4. V. Ya. Yakubov, “Estimates for Eigenfunctions of Elliptic Operators with Respect to the Spectral Parameter”, Funct. Anal. Appl., 33:2 (1999), 128–136  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. G. A. Aigunov, “Asymptotic behavior of the normalized eigenfunctions of an operator of Sturm–Liouville type for partial differential equations in an $N$-dimensional ball”, Math. Notes, 65:4 (1999), 519–521  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. I. Burenkov, P. D. Lamberti, M. Lanza de Cristoforis, “Spectral Stability of Nonnegative Self-Adjoint Operators”, Journal of Mathematical Sciences, 149:4 (2008), 1417–1452  mathnet  crossref  mathscinet
    7. Smirnova L.V., “K voprosu o matematicheskoi modeli vosstanovleniya gladkikh potentsialov v obratnoi zadache dirikhle dlya 2-mernogo i 3-mernogo sluchaev”, Matematicheskoe i programmnoe obespechenie sistem v promyshlennoi i sotsialnoi sferakh, 2012, no. 2, 57–66  elib
    8. Kinzina I.I., Smirnova L.V., Torshina O.A., “Lacunary Sequences That Do Not Influence the Uniqueness of Solution of the Inverse Borg-Levinson Problem”, Proceedings of the Iv International Research Conference Information Technologies in Science, Management, Social Sphere and Medicine (Itsmssm 2017), Acsr-Advances in Comptuer Science Research, 72, eds. Berestneva O., Tikhomirov A., Trufanov A., Kataev M., Atlantis Press, 2017, 119–122  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:222
    Full text:105
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020